Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 58, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 7, 2005, 6:53 PM CDT for Rice County, Steele County, Minnesota. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2005, 6:53 PM CDT (23:53 UTC)
- Expired
- Jun 7, 2005, 8:03 PM CDT
- In force
- 70 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
Counties Rice County, MN, Steele County, MN
The radar
The Minneapolis radar (KMPX), 82 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:35 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 1465 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 072354 SVRMPX MNC131-147-080100- /O.NEW.KMPX.SV.W.0058.050607T2353Z-050608T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 653 PM CDT TUE JUN 7 2005 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... RICE COUNTY IN SOUTH CENTRAL MINNESOTA STEELE COUNTY IN SOUTH CENTRAL MINNESOTA * UNTIL 800 PM CDT * AT 650 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. THIS STORM WAS LOCATED 5 MILES NORTH OF OWATONNA AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... MEDFORD... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4419 9334 4403 9325 4408 9306 4430 9306 $$ RJN/DWE
3 follow-up statements
000 WWUS53 KMPX 080018 RRA SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 716 PM CDT TUE JUN 7 2005 MNC131-147-080100- /O.CON.KMPX.SV.W.0058.000000T0000Z-050608T0100Z/ RICE MN-STEELE MN- 716 PM CDT TUE JUN 7 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM CDT FOR STEELE AND RICE COUNTIES... AT 712 PM...HAIL THE SIZE OF QAURTERS WAS REPORTED EAST OF MORRISTOWN. AT 712 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS. THIS STORM WAS LOCATED NEAR MERTON...OR ABOUT 8 MILES NORTH OF OWATONNA...MOVING NORTHEAST AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE RUSKIN...MOLAND...DEERFIELD... CLINTON FALLS...MORRISTOWN AND MEDFORD. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 4423 9346 4405 9335 4408 9306 4430 9306 $$
000 WWUS53 KMPX 080033 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 732 PM CDT TUE JUN 7 2005 MNC131-147-080100- /O.CON.KMPX.SV.W.0058.000000T0000Z-050608T0100Z/ RICE MN-STEELE MN- 732 PM CDT TUE JUN 7 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM CDT FOR STEELE AND RICE COUNTIES... AT 730 PM...HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN FARIBAULT WITH THIS STORM. AT 722 PM CDT... THIS STORM WAS LOCATED NEAR MERTON...OR ABOUT 7 MILES NORTHEAST OF OWATONNA...MOVING NORTHEAST AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE WARSAW...RUSKIN...MOLAND... DEERFIELD...CLINTON FALLS...MEDFORD AND FARIBAULT. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR NORTHWESTERN WISCONSIN. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN. LAT...LON 4436 9351 4414 9338 4413 9305 4432 9308 $$ RJN
000 WWUS53 KMPX 080103 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 800 PM CDT TUE JUN 7 2005 MNC131-147-080118- /O.EXP.KMPX.SV.W.0058.000000T0000Z-050608T0100Z/ RICE MN-STEELE MN- 800 PM CDT TUE JUN 7 2005 ...THE SEVERE THUNDERSTORM WARNING FOR STEELE AND RICE COUNTIES EXPIRED AT 800 PM CDT... AT 758 PM SPOTTERS REPORTED 2 INCH DIAMETER LIMBS DOWN 2 MILES SOUTHEAST OF NORTHFIELD. THE WARNING HAS EXPIRED FOR RICE COUNTY...AS RADAR HAS INDICATED FURTHER WEAKENING OF THE STORM. RADAR ALSO INDICATED THE STORMS HAVE MOVED OUT OF STEELE COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT WEDNESDAY MORNING FOR NORTHWESTERN WISCONSIN. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING FOR SOUTHERN MINNESOTA AND NORTHWESTERN WISCONSIN. LAT...LON 4436 9351 4414 9338 4413 9305 4432 9308 $$ RJN/DWE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:42 PM CDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 7, 2:42 PM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 242 PM CDT TUE JUN 7 2005 .DISCUSSION... ATMOSPHERE OVER MN AND W CNTRL WI HAS RECOVERED QUITE NICELY FOLLOWING THIS MRNGS MCS. PARTLY CLOUDY SKIES ALLOWED FOR AMPLE DAYTIME HEATING...ALLOWING TEMPS TO REBOUND INTO THE MID AND UPPER 80S ACROSS A SUBSTANTIAL PORTION OF THE FA. DEW POINTS ARE IN THE 60S AREA-WIDE...WITH A FEW 70+ READINGS FROM KAEL TO KCBG. AS EXPECTED...CONVERGENCE HAS INCREASED THRU THE LATE MORNING AND AFTERNOON HOURS ALONG A NORTH/SOUTH ORIENTED BOUNDARY FROM EAST OF ROCHESTER TO EAST OF LITTLE FALLS. STORMS HAVE DEVELOPED JUST NORTH OF THE FA NEAR BRAINERD...AND ARE INCREASING IN COVERAGE. THE 18Z KMPX SOUNDING SHOWS AMPLE INSTABILITY /WITH LITTLE CIN/ AND DEEP LAYER SHEAR TO SUPPORT SUPERCELLS. LOW LEVEL SHEAR HAS BEEN ENHANCED...ESPECIALLY EAST OF THE BOUNDARY...AS WINDS HAVE BACKED DURING THE DAY. THE PRESENCE OF THE BOUNDARY...LOW LCLS...AND HIGH VGP VALUES ARE ALSO CONTRIBUTING FACTORS TO A TORNADO THREAT IN THIS AREA THRU THE EVENING HOURS. LATER THIS EVENING AND OVERNIGHT...ANOTHER S/W TROF IS PROGGED TO INITIATE THUNDERSTORMS OVER THE DAKOTAS...SIMILAR TO LAST NIGHT... AND TAKE THEM INTO THE FA AFTER MIDNIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THE MCS AS IT COMES THROUGH TONIGHT. FRONT WILL PASS THRU THE FA LATE WED AND INTO THU...WHICH WILL DROP TEMPS AND BRING A LULL IN THE TSRA CHANCES AND A SLIGHT COOL DOWN. ANOTHER MCS LOOKS TO COME THRU LATE THU AND INTO FRI AS ANOTHER S/W APPROACHES AHEAD OF THE LARGE SCALE TROF IN THE WRN CONUS. TIMING OF THIS FEATURE IS A BIT UNCERTAIN SO DID NOT GO TOO WILD WITH THE POPS. THANKS FOR THE COORD SPC AND SURROUNDING WFOS. LONGER TERM...FRIDAY NIGHT THROUGH TUESDAY ONLY MINOR CHANGES MADE TO LONGER TERM GRIDS. GFS CONTINUES TO SHOW A SERIES OF UPPER LEVEL IMPULSES MOVING NORTHEAST ACROSS THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY REGION FROM FRIDAY THROUGH MONDAY. ACTIVE WEATHER PATTERN EXPECTED AS WAVES OF SURFACE LOW PRESSURE MOVE NORTHEAST ALONG THE QUASI STATIONARY FRONTAL BOUNDARY PARKED OVER THE AREA. HENCE...A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD WITH THE EXCEPTION OF TUESDAY WHEN WE FINALLY GET BEHIND THE UPPER TROUGH. TEMPERATURES NEAR MEX VALUES WITH THE CLOUDS AND PRECIPITATION CHANCES. && .MPX WATCHES/WARNINGS/ADVISORIES... .MN...NONE. .WI...NONE. && KAT/RAH
Hazardous weather outlook, Jun 7, 3:28 PM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 328 PM CDT TUE JUN 7 2005 MNZ047-054-064-081100- LAC QUI PARLE-STEVENS-YELLOW MEDICINE- 328 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF FAR WEST CENTRAL MINNESOTA .DAY ONE...REST OF TODAY AND TONIGHT A MODERATE RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS PORTIONS OF FAR WEST CENTRAL MINNESOTA. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE GREATEST THREATS...ALTHOUGH A FEW TORNADOES CANNOT BE RULED OUT...ESPECIALLY DURING THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MNZ041-042-048-055>057-065-073-081100- CHIPPEWA-DOUGLAS-KANDIYOHI-POPE-REDWOOD-RENVILLE-SWIFT-TODD- 328 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA .DAY ONE...REST OF TODAY AND TONIGHT A SLIGHT RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS PORTIONS OF WEST CENTRAL MINNESOTA. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A BOUNDARY STRETCHING THROUGH CENTRAL AND SOUTHERN MINNESOTA THROUGH THE MID EVENING HOURS. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR THIS AREA. DURING THE OVERNIGHT PERIOD...A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE GREATEST THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A THREAT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. MNZ043>045-049>053-058>063-066>070-074>078-082>085-091>093- WIZ014>016-023>028-081100- ANOKA-BARRON-BENTON-BLUE EARTH-BROWN-CARVER-CHIPPEWA-CHISAGO-DAKOTA- DUNN-EAU CLAIRE-FARIBAULT-FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC- LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-MORRISON-NICOLLET-PEPIN- PIERCE-POLK-RAMSEY-RICE-RUSK-SCOTT-SHERBURNE-SIBLEY-ST CROIX-STEARNS- STEELE-WASECA-WASHINGTON-WATONWAN-WRIGHT- 328 PM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN .DAY ONE...REST OF TODAY AND TONIGHT A SLIGHT RISK OF SEVERE WEATHER EXISTS THROUGH TONIGHT ACROSS PORTIONS OF WEST CENTRAL MINNESOTA. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A BOUNDARY STRETCHING THROUGH CENTRAL AND SOUTHERN MINNESOTA THROUGH THE MID EVENING HOURS. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THAT DEVELOP DURING THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR THIS AREA. DURING THE OVERNIGHT PERIOD...A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA...AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS COMPLEX SHOULD MOVE INTO WESTERN MINNESOTA DURING THE LATE EVENING HOURS...AND AFFECT THE AREA THROUGH MUCH OF THE EARLY MORNING. LARGE HAIL AND DAMAGING WINDS WILL BE THE GREATEST THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SLIGHT RISK OF SEVERE STORMS REMAINS ACROSS THE AREA WEDNESDAY AND WEDNESDAY NIGHT. THIS RISK OF SEVERE STORMS IS ANTICIPATED AS A LOW PRESSURE CENTER MOVES EAST ALONG A WARM FRONT FROM EASTERN SOUTH DAKOTA EARLY WEDNESDAY MORNING...THROUGH CENTRAL MINNESOTA WEDNESDAY AFTERNOON...TO WEST CENTRAL WISCONSIN WEDNESDAY EVENING. THE CONTINUED CHANCE OF HEAVY RAINFALL WILL ALSO MAKE FLOODING A THREAT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. KAT
In the hours before
Local storm report, Jun 7, 6:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
637 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 2 NE BARRON 45.42N 91.82W
06/07/2005 1.00 INCH BARRON WI TRAINED SPOTTER
&&
AZLocal storm report, Jun 7, 6:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
639 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL 1 S CAMERON 45.39N 91.74W
06/07/2005 2.75 INCH BARRON WI TRAINED SPOTTER
&&
AZLocal storm report, Jun 7, 6:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
642 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL PRAIRIE FARM 45.24N 91.98W
06/07/2005 1.50 INCH BARRON WI TRAINED SPOTTER
&&
AZLocal storm report, Jun 7, 6:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
643 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL CHETEK 45.32N 91.65W
06/07/2005 1.75 INCH BARRON WI TRAINED SPOTTER
&&
AZLocal storm report, Jun 7, 6:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
644 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL CAMERON 45.40N 91.74W
06/07/2005 0.75 INCH BARRON WI TRAINED SPOTTER
&&
AZLocal storm report, Jun 7, 6:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
645 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL CAMERON 45.40N 91.74W
06/07/2005 0.88 INCH BARRON WI LAW ENFORCEMENT
&&
AZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:01 AM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens, Swift | 59 min |
| Jun 7, 4:28 AM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 47 min |
| Jun 7, 4:40 AM CDT | Severe Thunderstorm Warning | MPX | Redwood | 35 min |
| Jun 7, 5:09 AM CDT | Severe Thunderstorm Warning | MPX | Brown | 36 min |
| Jun 7, 5:15 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 30 min |
| Jun 7, 5:59 AM CDT | Severe Thunderstorm Warning | MPX | Sibley | 52 min |
| Jun 7, 7:43 AM CDT | Severe Thunderstorm Warning | MPX | Ramsey, Washington | 39 min |
| Jun 7, 4:35 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 55 min |
| Jun 7, 5:24 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 66 min |
| Jun 7, 6:21 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault | 54 min |
| Jun 7, 6:29 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 61 min |
| Jun 7, 6:29 PM CDT | Tornado Warning | MPX | Blue Earth | 31 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.